IJPAM: Volume 92, No. 5 (2014)

ON SUBCLASSES OF BIUNIVALENT FUNCTIONS
OF BAZILEVIC TYPE INVOLVING LINEAR
AND SALAGEAN OPERATOR

S.O. Olatunji$^1$, P.T. Ajai$^2$
$^1$Department of Pure and Applied Mathematics
Ladoke Akintola University of Technology
Ogbomoso, P. M. B. 4000, Ogbomoso, NIGERIA
$^2$Department of Mathematics
Plateaau State University
Bokkos, Plateau State


Abstract. In this present work, the authors introduce two subclasses of biunivalent functions using linear and Salagean operator and the coefficient estimates is obtained for $\vert a_{2}\vert$ and $\vert a_{3}\vert$ for these subclasses of functions.

Received: November 8, 2013

AMS Subject Classification: 30C45

Key Words and Phrases: analytic functions, univalent functions, biunivalent functions, bi-starlike functions, bi-convex function

Download paper from here.




DOI: 10.12732/ijpam.v92i5.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 5
Pages: 645 - 656

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).